See Alike in...

Alike App

Browser

ARose1

441d

Does anyone else on methotrexate get nausea every day unless they take folic acid? I was hoping the nausea was just during adjustment to meds.

Top reply
    • ARose1

      439d

      I do

    • RedandBlackFan

      439d

      While you’re having that symptom ginger beer non alcoholic even tho I find it gross, helps and peppermint also.

    • Foxlover

      439d

      I take both hopefully that feeling goes away soon or you should talk to your doctor.

    • ARose1

      439d

      I do

    • sorenachy

      439d

      You should be taking folic acid every day while you are on methotrexate. It is there to help fight against the side effects of the methotrexate.

    • RedandBlackFan

      441d

      I read that it can cause nausea. I’ve never had to take that, however I have had medication cause that before. You might want to try non alcoholic ginger beer and have some peppermints on hand too. Those two things have helped me but again I haven’t taken that before.

    • LALindsey

      441d

      Not me, sorry. Feel better soon.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion